# SDR KBM2003F00063

- Difficulty date: October 18, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Control Cable
- Part number: 704A341301141
- Condition: Binding
- Location: Collective
- Part time: 2,490 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL CABLE, COLLECTIVE BINDING AT MID RANGE OF TRAVEL.  REMOVED AND REPLACED WITH NEW PART, SAME NUMBER.
